Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Undergone lung surgery, recovery slowed due to enlarged liver. Safe to stop pain killers?

I am into 3rd month after lunge surgery, I had stage 3 small cell cancer, surgically removed via 3 small incisions. my recovery is slowed down now because of enlarged liver, iam still on pain killers. tec 3 was on high doses of tramadol with accetiminephen.... I think its the accetimeniphen ,am I safe to stop pain relief? or switch to ibruprofen??
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Are you sure your tumor is small cell lung cancer? Because recommended treatement for small cell lung cancer is radiotherapy and chemotherapy not surgery. And are you receiving these treatment.
Small cell lung cancer has high chance of spread to liver- have you undergone test like ultrasonography or CT scan of abdomen for test of liver?
Regarding pain medication if your pain is well controlled you can stop tramadol/acetaminophen and switch to ibuprofen.
Discuss with your oncologist regarding changing drugs.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor